Pacific Journal of Mathematics

Metrizability and completeness in normal Moore spaces.

D. Reginald Traylor

Article information

Source
Pacific J. Math., Volume 17, Number 2 (1966), 381-390.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994628

Mathematical Reviews number (MathSciNet)
MR0198428

Zentralblatt MATH identifier
0137.16401

Subjects
Primary: 54.38

Citation

Traylor, D. Reginald. Metrizability and completeness in normal Moore spaces. Pacific J. Math. 17 (1966), no. 2, 381--390. https://projecteuclid.org/euclid.pjm/1102994628


Export citation

References

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 8 (1951), 653-663.
  • [2] B. Fitzpatrick, Jr. and D. R. Traylor, Two theorems on metrizabilityof Moore spaces, Pacific. J. Math, to appear.
  • [3] R. W. Heath, Screenablity', pointwise paracompactness and metrizationof Moore spaces, to appear.
  • [4] F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677.
  • [5] R. L. Moore, Foundationsof Point Set Theory, Amer. Math. Soc. Colloquium Pub. No. 13 Providence, 1962.
  • [6] D. R. Traylor, Normal separable Moore spaces and normal Moore spaces, Duke J. Math. 30 (1963), 485-494.
  • [7] J. N. Younglove, Concerning metric subspaces of nonmetric spaces, Fund. Math. 48 (1959), 15-55.